Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Punctual Hilbert schemes


Author: A. Iarrobino
Journal: Bull. Amer. Math. Soc. 78 (1972), 819-823
MSC (1970): Primary 14C05; Secondary 14M15, 14F05, 13J05, 14C25, 14N10
DOI: https://doi.org/10.1090/S0002-9904-1972-13049-0
MathSciNet review: 0308120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14C05, 14M15, 14F05, 13J05, 14C25, 14N10

Retrieve articles in all journals with MSC (1970): 14C05, 14M15, 14F05, 13J05, 14C25, 14N10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13049-0